The Annals of Mathematical Statistics

Equivalence of Gaussian Stationary Processes

T. R. Chow

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 1 (1969), 197-202.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697816

Digital Object Identifier
doi:10.1214/aoms/1177697816

Mathematical Reviews number (MathSciNet)
MR235610

Zentralblatt MATH identifier
0184.21201

JSTOR
links.jstor.org

Citation

Chow, T. R. Equivalence of Gaussian Stationary Processes. Ann. Math. Statist. 40 (1969), no. 1, 197--202. doi:10.1214/aoms/1177697816. https://projecteuclid.org/euclid.aoms/1177697816


Export citation